Volume 13, Issue 3
Generalized Newton's Method for LC1 Unconstrained Optimization

W. Sun

DOI:

J. Comp. Math., 13 (1995), pp. 250-258

Published online: 1995-06

Preview Full PDF 0 639
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-250, author = {}, title = {Generalized Newton's Method for LC1 Unconstrained Optimization}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {250--258}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9267.html} }
TY - JOUR T1 - Generalized Newton's Method for LC1 Unconstrained Optimization JO - Journal of Computational Mathematics VL - 3 SP - 250 EP - 258 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9267.html KW - AB -
W. Sun. (1970). Generalized Newton's Method for LC1 Unconstrained Optimization. Journal of Computational Mathematics. 13 (3). 250-258. doi:
Copy to clipboard
The citation has been copied to your clipboard